Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1979, Volume 18, Number 1, Pages 86–119 (Mi al1637)  

This article is cited in 3 scientific papers (total in 3 papers)

Differential identities of semiprime rings

V. K. Kharchenko


Full text: PDF file (20695 kB)

Bibliographic databases:
UDC: 519.48
Received: 10.07.1978

Citation: V. K. Kharchenko, “Differential identities of semiprime rings”, Algebra Logika, 18:1 (1979), 86–119

Citation in format AMSBIB
\Bibitem{Kha79}
\by V.~K.~Kharchenko
\paper Differential identities of semiprime rings
\jour Algebra Logika
\yr 1979
\vol 18
\issue 1
\pages 86--119
\mathnet{http://mi.mathnet.ru/al1637}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=566776}


Linking options:
  • http://mi.mathnet.ru/eng/al1637
  • http://mi.mathnet.ru/eng/al/v18/i1/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Kharchenko, “The actions of groups and Lie algebras on non-commutative rings”, Russian Math. Surveys, 35:2 (1980), 77–104  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. K. Kharchenko, “Constants of derivations of prime rings”, Math. USSR-Izv., 18:2 (1982), 381–401  mathnet  crossref  mathscinet  zmath
    3. K. I. Beidar, A. V. Mikhalev, “Orthogonal completeness and algebraic systems”, Russian Math. Surveys, 40:6 (1985), 51–95  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:17
    Full text:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021